# SDR AALA202207272278

- Difficulty date: July 27, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 81,587 hours, 10,580 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT AT SEAT 14H INOPERATIVE. REPLACED SEAT 14H FRAME ASSEMBLY ENDBAY PER CMM 25-20-82 PAGE 7008. OPERATIONAL CHECK GOOD.
